RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 5, Pages 52–60 (Mi at1575)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

On constructing a metric on a dominating cone. II

A. I. Propoi

Institute of Systems Analysis, Russian Academy of Sciences

Abstract: The duality relations between the pseudometrics of conjugate cones are considered and the structure of a dominating cone is studied. The relation of the suggested constructions to the problems of controlling a motion and modelling economic dynamics is shown.

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:5, 733–740

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 28.01.2003

Citation: A. I. Propoi, “On constructing a metric on a dominating cone. II”, Avtomat. i Telemekh., 2004, no. 5, 52–60; Autom. Remote Control, 65:5 (2004), 733–740

Citation in format AMSBIB
\Bibitem{Pro04}
\by A.~I.~Propoi
\paper On constructing a metric on a dominating cone. II
\jour Avtomat. i Telemekh.
\yr 2004
\issue 5
\pages 52--60
\mathnet{http://mi.mathnet.ru/at1575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093341}
\zmath{https://zbmath.org/?q=an:1082.90107}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 5
\pages 733--740
\crossref{https://doi.org/10.1023/B:AURC.0000028321.05170.35}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221648100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904241934}


Linking options:
  • http://mi.mathnet.ru/eng/at1575
  • http://mi.mathnet.ru/eng/at/y2004/i5/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Propoi, “Approximation of a metric on a dominating cone”, Autom. Remote Control, 65:8 (2004), 1231–1239  mathnet  crossref  mathscinet  zmath  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:122
    Full text:41
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021